# SDR 95ZZZX3405

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C, FOUND CORROSION AT AFT EDGE OF AFT SERVICE PANEL, STA 1183.  REPAIRED PER ARA NR 9346.  AIRCRAFT TOTAL TIME:  40,176 HOURS; 26,185 CYCLES.
